# SDR 9712459863

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 4 OVERHEAD EMERGENCY LIGHTS OUT AFT OF WING EXITS.  REPLACED BATTERY PACK B5-58.  OPERATIONAL CHECK OK.
